# SDR CALA2025011001857

- Difficulty date: January 7, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 73,965 hours, 27,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS ROW 20 ABC ARE WHITE SHOULD BE RED CORRECTED INCORRECT EMERGENCY LIGHT FLOOR PROXIMITY LIGHT LENSE CONFIGURATION IAW CONFIG DWG 3350DD12295A01. OPS CHECK GOOD.
